Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Extrapolation and interpolation in generalized Orlicz spaces

Authors: David Cruz-Uribe and Peter Hästö
Journal: Trans. Amer. Math. Soc. 370 (2018), 4323-4349
MSC (2010): Primary 46E35; Secondary 46E30, 42B20, 42B25
Published electronically: February 21, 2018
MathSciNet review: 3811530
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove versions of the Rubio de Francia extrapolation theorem in generalized Orlicz spaces. As a consequence, we obtain boundedness results for several classical operators as well as a Sobolev inequality in this setting. We also study complex interpolation in the same setting and use it to derive a compact embedding theorem. Our results include as special cases classical Lebesgue and Sobolev space estimates and their variable exponent and double phase growth analogs.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 46E35, 46E30, 42B20, 42B25

Retrieve articles in all journals with MSC (2010): 46E35, 46E30, 42B20, 42B25

Additional Information

David Cruz-Uribe
Affiliation: Department of Mathematics, University of Alabama, Tuscaloosa, Alabama 35487-0350
MR Author ID: 329597

Peter Hästö
Affiliation: Department of Mathematical Sciences, P.O. Box 3000, FI-90014 University of Oulu, Finland – and – Department of Mathematics and Statistics, FI-20014 University of Turku, Finland

Keywords: Non-standard growth, variable exponent, Musielak–Orlicz spaces, extrapolation, weighted norm inequalities
Received by editor(s): July 25, 2016
Received by editor(s) in revised form: December 5, 2016
Published electronically: February 21, 2018
Additional Notes: The first author was supported by NSF grant DMS-1362425 and research funds from the Dean of the College of Arts & Sciences, the University of Alabama
The authors would also like to thank the anonymous referee for several useful comments and additional references
Article copyright: © Copyright 2018 American Mathematical Society